Article citationsMore>>

F. R. Chang and C. N. Chan, “The Generalized Cayley-Hamilton Theorem for Standard Pencils,” Systems & Control Letters, Vol. 18, No. 3, 1992, pp. 179-182. doi:10.1016/0167-6911(92)90003-B

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top